Discussions By Condition: I cannot get a diagnosis.

parethesias cause by medication (itraconazol) sporanox

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: carlos32
  • November 4, 2006
  • 05:40 PM

i am carlos ,i begun to use itraconazole(sporanox) 100mg in july 2006 but after two days to use it, i started to feel tingling and burning sensations in my arms and feet , but i did not realizated that it ccould be so bad and i went on with this medicine until 2 days more , so in total i took 4 pills , i stopped with it , but since july 2006 , i have still paresthesias through my whole body , i was using also at that time NEURONTIN , because i had nerve pain.
I went to my neurologist and he made a research with EMG and and also he looked at my sensibility nerves but there was no nerve damage , he said , but he did not say what i had .Does anybody had this paresthesias so long time ? could anybody tell me if this can dissapear?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?